# SDR QR9R2023011200001

- Difficulty date: January 12, 2023
- Submitted: January 12, 2023
- Operation: General aviation
- Filed by: M1 Support Services, repair station QR9R369D
- Make and model: Bolkms BK117C2
- Aircraft serial: 09721129336
- Aircraft time: 3,258 hours
- System (JASC): 6700 · Rotorcraft Flight Control
- Part: Actuator
- Part number: 41800878052
- Part serial: 244
- Condition: Failed
- Location: Trim Sys
- Stage of operation: HO
- How discovered: O
- Nature of condition: F
- Precautionary procedure: C

## Discrepancy

AP TEST FAIL. AP2 TRIM. A TEST FLIGHT EVALUATION REVEALED AUTO PILOT TEST FAILED WITH AP2 AND TRIM DISPLAYED ON THE CAD AND THE ROLL "R" IN A FLASHING BOX DISPLAYED ON BOTH PILOTS' PFDS. PULLED/RESET ALL ASSOCIATED CIRCUIT BREAKERS AND ATTEMPTED TEST AGAIN WITH SAME RESULTS. REMOVED AND REPLACED TRIM ACTUATOR IAW AMM 67-14-00, 4-1.
